# SDR CA980519022

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-140
- Engine: Lyc O320E3D
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 3512220
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THE EXHAUST TAIL PIPE SUPPORT BRACKET WAS FOUND CHAFING INTO THE LOWER RIGHT HORIZONTAL ENGINE MOUNT SUPPORT WEARING A HOLE IN STRUCTURE.
